# SDR P5CA9801390

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Module
- Part number: 65B4750630
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOLLOWING TAKEOFF HAD GEAR UP WARNING LIGHT AND AUDIBLE WARNING HORN.  ALL LANDING GEAR WARNING LTS AT F/E STATION REMAINED ILL.  RETURNED TO HKG.  REPLACED LANDING GEAR LOGIC MODULE IAW MM 31-26-03.  OPS CHECK OK.
